P-equivalence de groupes nilpotents.

Claude Lemaire

Mathematische Zeitschrift (1981)

  • Volume: 178, page 163-174
  • ISSN: 0025-5874; 1432-1823

How to cite


Lemaire, Claude. "P-equivalence de groupes nilpotents.." Mathematische Zeitschrift 178 (1981): 163-174. <http://eudml.org/doc/173095>.

author = {Lemaire, Claude},
journal = {Mathematische Zeitschrift},
keywords = {nilpotent groups of finite rang; P-equivalence; P-universal groups},
pages = {163-174},
title = {P-equivalence de groupes nilpotents.},
url = {http://eudml.org/doc/173095},
volume = {178},
year = {1981},

AU - Lemaire, Claude
TI - P-equivalence de groupes nilpotents.
JO - Mathematische Zeitschrift
PY - 1981
VL - 178
SP - 163
EP - 174
KW - nilpotent groups of finite rang; P-equivalence; P-universal groups
UR - http://eudml.org/doc/173095
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.